# SDR QXEA2009041600263

- Difficulty date: April 12, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,955 hours, 14,917 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB, CRUISE AND DESCENT 'WT ON WHEELS' "CAUTION ILLUMINATED FOR 30 SECS THAN WOULD CYCLE ON/OFF EVERY COUPLE MINUTES.  GEAR RETRACTED AND EXTENDED NORMALLY.  LANDING WT WAS 47,000.  RETURN TO FIELD.  REMOVED L MLG PROXIMITY SENSOR NR 1 IAW AMM TASK 32-61-06-000-802.  INSTALLED NEW PROXIMITY SENSOR FROM STOCK IN L MLG POSITION NR 1 IAW AMM TASK 32-61-06-400-802.  RIGGED PROXIMITY SENSOR IAW AMM TASK 32-61-06-830-801 SENSORS.  PSEU INDICATES CORRECT VALUES FOR BOTH "NEAR" AND "FAR".  NO FURTHER DEFECTS NOTED.  RETURN TO SERVICE.
